American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 92 found      Go to page: 1 2 3 4

[31] Luiz Gustavo Farah and Lucas C. F. Ferreira. On the wave operator for the generalized Boussinesq equation. Proc. Amer. Math. Soc. 140 (2012) 3055-3066.
Abstract, references, and article information   
View Article: PDF

[32] V. Solonnikov. $L_p$-estimates of the solution of a linear problem arising in magnetohydrodynamics. St. Petersburg Math. J. 23 (2012) 161-177. MR 2760153.
Abstract, references, and article information   
View Article: PDF

[33] V. A. Solonnikov. On the linear problem arising in the study of a free boundary problem for the Navier–Stokes equations. St. Petersburg Math. J. 22 (2011) 1023-1049. MR 2760093.
Abstract, references, and article information   
View Article: PDF

[34] N. Kuznetsov. On the problem of time-harmonic water waves in the presence of a freely floating structure. St. Petersburg Math. J. 22 (2011) 985-995. MR 2760090.
Abstract, references, and article information   
View Article: PDF

[35] Gui-Qiang G. Chen and Mikhail Feldman. Comparison principles for self-similar potential flow. Proc. Amer. Math. Soc. 140 (2012) 651-663. MR 2846335.
Abstract, references, and article information   
View Article: PDF

[36] R. Shvydkoy. Convex integration for a class of active scalar equations. J. Amer. Math. Soc. 24 (2011) 1159-1174. MR 2813340.
Abstract, references, and article information   
View Article: PDF

[37] Jong-Yeoul Park and Jum-Ran Kang. Global attractors for the suspension bridge equations with nonlinear damping. Quart. Appl. Math. 69 (2011) 465-475. MR 2850741.
Abstract, references, and article information
View Article: PDF

[38] Ling Hei Yeung and Manwai Yuen. Analytical solutions to the Navier-Stokes-Poisson equations with density-dependent viscosity and with pressure. Proc. Amer. Math. Soc. 139 (2011) 3951-3960. MR 2823041.
Abstract, references, and article information   
View Article: PDF

[39] Kun Zhao. Global regularity for a coupled Cahn-Hilliard-Boussinesq system on bounded domains. Quart. Appl. Math. 69 (2011) 331-356. MR 2729892.
Abstract, references, and article information
View Article: PDF

[40] D. Barbato, F. Flandoli and F. Morandin. Energy dissipation and self-similar solutions for an unforced inviscid dyadic model. Trans. Amer. Math. Soc. 363 (2011) 1925-1946. MR 2746670.
Abstract, references, and article information   
View Article: PDF

[41] Amin Esfahani and Ademir Pastor. Ill-posedness results for the (generalized) Benjamin-Ono-Zakharov-Kuznetsov equation. Proc. Amer. Math. Soc. 139 (2011) 943-956. MR 2745646.
Abstract, references, and article information   
View Article: PDF

[42] Kevin Zumbrun. Stability of noncharacteristic boundary layers in the standing-shock limit. Trans. Amer. Math. Soc. 362 (2010) 6397-6424. MR 2678980.
Abstract, references, and article information   
View Article: PDF

[43] Donatella Donatelli. On the artificial compressibility method for the Navier-Stokes-Fourier system. Quart. Appl. Math. 68 (2010) 469-485. MR 2676972.
Abstract, references, and article information
View Article: PDF

[44] S. Kracmar, S. Necasová and P. Penel. $L^{q}$-approach of weak solutions to stationary rotating Oseen equations in exterior domains. Quart. Appl. Math. 68 (2010) 421-437. MR 2676969.
Abstract, references, and article information
View Article: PDF

[45] Inwon C. Kim and Antoine Mellet. Homogenization of one-phase Stefan-type problems in periodic and random media. Trans. Amer. Math. Soc. 362 (2010) 4161-4190. MR 2608400.
Abstract, references, and article information   
View Article: PDF

[46] Baoquan Yuan. On regularity criteria for weak solutions to the micropolar fluid equations in Lorentz space. Proc. Amer. Math. Soc. 138 (2010) 2025-2036. MR 2596038.
Abstract, references, and article information   
View Article: PDF

[47] Makoto Sakai. Small modifications of quadrature domains. Memoirs of the AMS 206 (2010) MR 2667421.
Book volume table of contents   

[48] Jalal Shatah. Space-time resonances. Quart. Appl. Math. 68 (2010) 161-167. MR 2598888.
Abstract, references, and article information
View Article: PDF

[49] F. D. Araruna, F. W. Chaves-Silva and M. A. Rojas-Medar. Exact controllability of Galerkin's approximations of micropolar fluids. Proc. Amer. Math. Soc. 138 (2010) 1361-1370. MR 2578528.
Abstract, references, and article information   
View Article: PDF

[50] Yan Guo and Yongqian Han. Critical Rayleigh number in Rayleigh-Bénard convection. Quart. Appl. Math. 68 (2010) 149-160. MR 2598887.
Abstract, references, and article information
View Article: PDF

[51] Adrian Constantin. On the particle paths in solitary water waves. Quart. Appl. Math. 68 (2010) 81-90. MR 2598882.
Abstract, references, and article information
View Article: PDF

[52] Denis Serre. Von Neumann's comments about existence and uniqueness for the initial-boundary value problem in gas dynamics. Bull. Amer. Math. Soc. 47 (2010) 139-144. MR 2566448.
Abstract, references, and article information   
View Article: PDF

[53] Thomas C. Sideris and Luis Vega. Stability in $L^1$ of circular vortex patches. Proc. Amer. Math. Soc. 137 (2009) 4199-4202. MR 2538580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Caidi Zhao, Shengfan Zhou and Yongsheng Li. Existence and regularity of pullback attractors for an incompressible non-Newtonian fluid with delays. Quart. Appl. Math. 67 (2009) 503-540. MR 2547637.
Abstract, references, and article information
View Article: PDF

[55] Carine Lucas. Cosine effect on shallow water equations and mathematical properties. Quart. Appl. Math. 67 (2009) 283-310. MR 2514636.
Abstract, references, and article information
View Article: PDF

[56] M. A. Pribyl'. Spectral analysis of linearized stationary equations of viscous compressible fluid in $\mathbb {R}^3$, with periodic boundary conditions. St. Petersburg Math. J. 20 (2009) 267-288. MR 2423999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Xiaoping Xu. Asymmetric and moving-frame approaches to Navier-Stokes equations. Quart. Appl. Math. 67 (2009) 163-193. MR 2497602.
Abstract, references, and article information
View Article: PDF

[58] A. M. Blokhin. Strong discontinuities for the 2-D MEP hydrodynamical model of charge transport in semiconductors. Quart. Appl. Math. 66 (2008) 359-377. MR 2416778.
Abstract, references, and article information
View Article: PDF

[59] Hongjie Dong and Dong Li. Finite time singularities for a class of generalized surface quasi-geostrophic equations. Proc. Amer. Math. Soc. 136 (2008) 2555-2563. MR 2390526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] A. D. Bryuno and T. V. Shadrina. An axisymmetric boundary layer on a needle. Trans. Moscow Math. Soc. 68 (2007) 201-259. MR 2429271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 92 found      Go to page: 1 2 3 4